# SDR SIMA20160812001

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 14,843 hours, 10,238 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00532
- Condition: Seized
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, STARTED APU & TURNED ON BOTH PACKS.  MOMENTS LATER COCKPIT FILLED WITH SMOKE & ACRID ODOR.  VERIFIED NO SMOKE OR ODOR FROM NR 2 PACK ON APU.  SMOKE AND ODOR FROM NR 1 PACK WENT AWAY AFTER DESELECTING.  TROUBLESHOT AND FOUND TO BE SEIZED ACM.  RAI NEW ACM IAW AMM 21-51-08.  OPS CHECK GOOD IAW AMM TASK 21-51-00-710-801.
